# SDR CALA2017091503198

- Difficulty date: September 15, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 42,820 hours, 13,903 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 37D FOUND TO BE INOPERATIVE.   FOUND THE SEAT WIRE HARNESS BROKEN AT CONNECTOR NEAR FLOOR. REPLACED THE WIRE HARNESS IAW IFM 25-21-56. EMERGENCY LIGHTS OPS CHECKED GOOD.
